MathSciNet Relay Station
MathSciNet bibliographic data
MR2060305 60J45 (33C65 60E05 62E10)
Lijoi, Antonio; Regazzini, Eugenio Means of a Dirichlet process and multiple hypergeometric functions. Ann. Probab. 32 (2004), no. 2, 1469–1495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement